<  Back to the Polytechnique Montréal portal

Items where Author is "Zhang, L. X."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Z
Number of items: 5.

Z

Zhang, L. X., & Boukas, E.-K. (2009). H-Infinity Control for Discrete-Time Markovian Jump Linear Systems With Partly Unknown Transition Probabilities. International Journal of Robust and Nonlinear Control, 19(8), 868-883. External link

Zhang, L. X., & Boukas, E.-K. (2009). Mode-Dependent H-Infinity Filtering for Discrete-Time Markovian Jump Linear Systems With Partly Unknown Transition Probabilities. Automatica, 45(6), 1462-1467. External link

Zhang, L. X., Boukas, E.-K., & Lam, J. (2008). Analysis and Synthesis of Markov Jump Linear Systems With Time-Varying Delays and Partially Known Transition Probabilities. IEEE Transactions on Automatic Control, 53(10), 2458-2464. External link

Zhang, L. X., Boukas, E.-K., & Haidar, A. (2008). Delay-Range-Dependent Control Synthesis for Time-Delay Systems With Actuator Saturation. Automatica, 44(10), 2691-2695. External link

Zhang, L. X., Boukas, E.-K., & Shi, P. (2008). Exponential H-Infinity Filtering for Uncertain Discrete-Time Switched Linear Systems With Average Dwell Time: a Mu-Dependent Approach. International Journal of Robust and Nonlinear Control, 18(11), 1188-1207. External link

List generated on: Thu Jun 13 18:30:42 2024 EDT